# SDR CALA2019122102266

- Difficulty date: December 21, 2019
- Submitted: December 22, 2019
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 60,565 hours, 25,251 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rib
- Part number: D5227904520451
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING HATCH HAD DAMAGE ON THE RIB JUST BELOW PULL DOWN LEVER ON INSIDE OF HATCH.  REMOVED AND REPLACED RIB IAW SRM 51-72-11.
